# SDR 99FDEA00019

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402732
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 575 WHILE WORKING ON NR 395, DISCOVERED CORROSION ON FLOORBEAM LWR CHORD BS 1050, RBL 2, WL 200.  REPAIRED FLOORBEAM PER FEDEX EA 7-5310-43772 REV A.
